# SDR FDEA201202020440

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: 34717
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SHEAR PLATE FOUND CORRODED AT SEVERAL LOCATIONS.  CORROSION REMOVED AND FOUND TO BE WITHIN LIMITS,  CORROSION MATERIAL REMOVED 0.010" , MATERIAL REMOVAL ALLOWED 0.030" AND ALL AREAS REPROTECTED IAW SRM 4.43 AND 5.7
